advertisement
Question
Posted by: Rosemary Grant | 2010-11-17

Mixup with medicines

I went to my local pharmacy to request my usual dose of chronic medication Dapamax 2.5 mg.

I had been taken the medicine for six days when one evening I noticed that there were sixty tablets in the packet and they were not Dapamax at all.

I had in fact been given and had been taking Glucomed 80 mg.

The day prior to this discovery I became very naseous and started vomiting and I treated this with Motilum. I have for the past week or more been suffering from a form of colic.

What should I do from here what recourse do I have?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi R

Nausea and vomiting is a know side-effect of glucomed (a medicine taken for diabetes) - It will not be permanent and should clear soon.

The most important thing would be to get back on your DAPAMAX ASAP.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010-11-22

Hi R

Nausea and vomiting is a know side-effect of glucomed (a medicine taken for diabetes) - It will not be permanent and should clear soon.

The most important thing would be to get back on your DAPAMAX ASAP.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement